A Monte Carlo Study of the Phillips Curve

Peel, David and Holden, K. (1975) A Monte Carlo Study of the Phillips Curve. Oxford Bulletin of Economics and Statistics, 37 (2). pp. 155-158. ISSN 0305-9049

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Oxford Bulletin of Economics and Statistics
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/hb
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 55907
Deposited By: ep_importer_pure
Deposited On: 13 Jul 2012 14:03
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 16:45
URI: https://eprints.lancs.ac.uk/id/eprint/55907

Actions (login required)

View Item View Item